Sign up Calendar Latest Topics
 
 
 


Reply
  Author   Comment  
zschweeb

Avatar / Picture

Goddess Forever
Registered:
Posts: 351
Reply with quote  #1 

i think that is what it is called the tingling in your extremities sometimes a s/e from the taxol...i thought i remeber reading somewhere that this could possibly be a permanent s/e has anyone else heard this???...just wondering i  was told by my onc that b6 would help anyone know for sure???


__________________
Susan
SoCalLisa

Avatar / Picture

Goddess Forever
Registered:
Posts: 2,134
Reply with quote  #2 
Hi Susan and welcome

I had/have neuropathy in my feet...I am the exception in that it has not gone away..but is better, I first took neurontin for it but now use Lyrica which I really like better..
No fun is it??


__________________
"One's mind, once stretched by a new idea, never regains its original dimensions."
-Oliver Wendell Holmes
nosurrender

Avatar / Picture

Moderator
Registered:
Posts: 7,476
Reply with quote  #3 
I think the only supplement that has proven effective in relieving some of it is the B6 and I think Niacin as well?
The gift that keeps on giving, eh?


__________________


WE WILL PREVAIL





Previous Topic | Next Topic
Print
Reply

Quick Navigation:

Easily create a Forum Website with Website Toolbox.